CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On local strong solutions to the three-dimensional nonhomogeneous Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 46, 页码: 58-81
Authors:  Lu, Boqiang;  Song, Sisi
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Incompressible Navier-Stokes equations  Density-dependent viscosity  Vacuum  Strong solutions  
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2, 页码: 27
Authors:  Song, Sisi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Density-dependent viscosity  Vacuum  Strong solutions  
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2
Authors:  Song, Sisi
Favorite  |  View/Download:1/0  |  Submit date:2019/12/31
The limit to rarefaction wave with vacuum for 1D compressible fluids with temperature-dependent transport coefficients 期刊论文
ANALYSIS AND APPLICATIONS, 2015, 卷号: 13, 期号: 5, 页码: 555-589
Authors:  Li, Mingjie;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  temperature-dependent transport coefficients  zero dissipation limit  rarefaction wave  vacuum  
Global strong solution of 3D inhomogeneous Navier-Stokes equations with density-dependent viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 4, 页码: 1606-1627
Authors:  Huang, Xiangdi;  Wang, Yun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Density-dependent viscosity  Inhomogeneous Navier-Stokes equations  Strong solution  Vacuum  
CAUCHY PROBLEM FOR THE ONE-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
Acta Mathematica Scientia, 2012, 卷号: 32, 期号: 1, 页码: 315
Authors:  Lian Ruxu;  Liu Jian;  Li Hailiang;  Xiao Ling
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stability of Rarefaction Waves to the 1D Compressible Navier-Stokes Equations with Density-Dependent Viscosity 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 36, 期号: 4, 页码: 602-634
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Density-dependent Navier-Stokes equations  Rarefaction wave  Stability  Weak solution